MathSciNet Relay Station
MathSciNet bibliographic data
MR1752010 (2002d:14019) 14E05 (14L30 14M25)
Włodarczyk, Jarosław Birational cobordisms and factorization of birational maps. J. Algebraic Geom. 9 (2000), no. 3, 425–449.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement